MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION INVIVE; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number V173
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) exhibited far-field oversensing in the right atrial (ra) channel.Which resulted in inappropriate atrial tachy response (atr) episodes to be stored.Reprogramming options and sensitivity adjustments were performed.Subsequently, the left ventricular (lv) activity started to be sensed on the ra channel.Ts recommended turning off the lv sensitivity, but it remained at the physician discretion.In addition, this crt-p system presented high out of range pacing impedance measurements with high pacing thresholds.This crt-p remains in service.No adverse patient effects were reported.

Brand Name
INVIVE
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20654091
Report Number2124215-2024-70760
Device Sequence Number8218659
Product Code NKE
UDI-Device Identifier00802526536632
UDI-Public00802526536632
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2016
Device Model NumberV173
Device Catalogue NumberV173
Device Lot Number106556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Initial Report FDA Received Date11/11/2024
Date Device Manufactured06/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale